# SDR 20010206CW006

- Difficulty date: January 11, 2001
- Submitted: February 6, 2001
- Operation: General aviation
- Aircraft: N134BA
- Make and model: Beech 65-A80
- Aircraft serial: LD202
- Engine: Lyc IO720A1B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: LW16740
- Condition: Broken
- Location: Cylinder
- Component: Cylinder, Lyc
- Component part number: LW12988
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST VALVE BROKEN IN HALF.
